Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

On lisinopril for BP. High readings. Medication to take effect in?

how long should it take for bp meds to take effect? I m on 20mg of linsinopril once a day and 6.25 coreg twice a day. I ve been on it for a month and my readings are still way to high. I am still in the adjustment stage of this new lifestyle. I am not overweight , worked out regularly, don t eat much sodium , my kidney functions are normal, I don t smoke and never have, I drink lots of water (no alcohol or sodas). I considered myself to be rather healthy, until a month ago when my nose started bleeding and my bp was 260/160 with no symptoms.
Asked On : Tue, 31 Jul 2012
Answers:  1 Views:  377
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Dear friend, welcome to HCM.
1 month is a pretty long time to adjust meds, esp. for such a high BP.
were you not hospitalised?
BP causes need lot more tests to be done if it is not getting controlled or otherwise.
was a 2 D echo, ECG, blood labs other than kidney function done?
rare causes need to be considered if routine are ruled out. (though you have no symptoms.)

take care and keep me posted on the progress.

Answered: Tue, 31 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor